Affordable Access

Publisher Website

Bifrontal ECT for drug-induced psychosis in Parkinson's disease

Authors
Journal
Indian Journal of Psychiatry
0019-5545
Publisher
Medknow Publications
Publication Date
Volume
53
Issue
2
Identifiers
DOI: 10.4103/0019-5545.82549
Keywords
  • Case Report
Disciplines
  • Medicine

Abstract

Psychosis has been documented to occur during treatment for idiopathic Parkinson's disease (PD). This case report describes an elderly male who developed psychosis during the course of treatment for idiopathic PD. He was treated with clozapine but experienced significant adverse effects without clinical improvement. He was prescribed bifrontal electroconvulsive therapy (BF-ECT). Here, we report the efficacy of BF-ECT in treating psychosis and motor symptoms in PD, without producing cognitive side effects in an elderly male.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

GPi pallidotomy for Parkinson's disease with drug-...

on Parkinsonism & Related Disorde... October 2003

Clozapine for drug-induced psychosis in Parkinson'...

on New England Journal of Medicin... Aug 05, 1999

GPi pallidotomy for Parkinson's disease with drug-...

on Parkinsonism & Related Disorde... Jan 01, 2003

[Effect of quetiapine fumarate on drug-induced psy...

on Nō to shinkei = Brain and ner... June 2002
More articles like this..